# SDR SIMA2018082420008

- Difficulty date: July 20, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 33,306 hours, 28,486 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567014613
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG AFT UPPER TRUNNION WAS PITTIED IN THE BEARING TRACK.  REMOVED AND REPLACED THETRUNNION IAW TI-145-18-181LH, ETD-2018-145-072655, AND EM-57-167
